# SDR MASA2024091300117

- Difficulty date: September 13, 2024
- Submitted: September 14, 2024
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 31,610 hours, 27,177 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Fod
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, A
- Precautionary procedure: A, F

## Discrepancy

SEAT 19C PASSENGER STUCK TISSUE IN LIGHT SOCKET (PAX PLACED TISSUE IN LIGHT TO BLOCK IT RATHER THAN TURN LIGHT OFF AS REPORTED) THE ACFT IS CURRENTLY OUT OF SERVICE. MX IS INSPECTING FOR ADDITIONAL DAMAGE, REPLACING READING LIGHTS AND AFT GALLEY FIRE EXTINGUISHER.
